# SDR 02FDEA00239

- Difficulty date: March 28, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP VANE SPRING CARTRIDGE STOP ASSY BROKEN FROM STOP FASTENER HOLES.  DISCONNECTED CARTRIDGE.
